MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros®, Closed Male Luer; set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros®, Closed Male Luer; set, administration, intravascular
Catalog Number CH2000S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a spinning spiros, closed male luer reported that patient's tubing and spiros became disconnected.Spiros does not appear to be damaged.Upon arrival to unit, blood cultures drawn, new bag and tubing primed and reconnected to patient.Patient required 20ml ns flush to get blood return for blood cultures.Staff attempted different methods to get blood return prior to flushing with no success.Spinning spiros and tubing of blina double bagged, saved with cytotoxic sticker.The event occurred during infusion.There was a patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.

Brand Name
Spinning Spiros®, Closed Male Luer
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50817937
Report Number9617594-2026-01302
Device Sequence Number18803551
Product Code FPA
UDI-Device Identifier00840619033903
UDI-Public(01)00840619033903(17)291201(10)14237423
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S
Device Lot Number14237423
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown